Alert archive / South Carolina / Lake Wind Advisories in 2012

Lake Wind Advisory 6, NWS Columbia, SC

February 24, 201216 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Feb 24, 2012, 4:18 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2012, 4:18 AM EST (09:18 UTC)
Expired
Feb 25, 2012, 6:00 PM EST
In force
38 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WWUS72 KCAE 240918
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
418 AM EST FRI FEB 24 2012


GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
250345-
/O.NEW.KCAE.LW.Y.0006.120224T0918Z-120225T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
418 AM EST FRI FEB 24 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST SATURDAY. 

* LOCATIONS...ALL AREA LAKES.

* TIMING...TODAY THROUGH SATURDAY AFTERNOON.

* WINDS...WEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS.

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS
  ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
2 follow-up statements
710 
WWUS72 KCAE 242135
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
435 PM EST FRI FEB 24 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
251215-
/O.CON.KCAE.LW.Y.0006.000000T0000Z-120225T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
435 PM EST FRI FEB 24 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY. 

* LOCATIONS...THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL 
  SAVANNAH RIVER AREA OF GEORGIA. 

* TIMING...THROUGH 6 PM SATURDAY AFTERNOON.

* WINDS...WEST WINDS AROUND 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS BOATING 
  CONDITIONS ON AREA LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
377 
WWUS72 KCAE 250839
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
339 AM EST SAT FEB 25 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
252300-
/O.CON.KCAE.LW.Y.0006.000000T0000Z-120225T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
339 AM EST SAT FEB 25 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* LOCATIONS...THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL 
  SAVANNAH RIVER AREA OF GEORGIA. 

* TIMING...THROUGH 6 PM SATURDAY AFTERNOON.

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS BOATING 
  CONDITIONS ON AREA LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 24, 3:43 AM EST, 35 minutes earlier.

Area forecast discussion, Feb 24, 3:43 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
343 AM EST FRI FEB 24 2012

.SYNOPSIS...

A COLD FRONT WILL PUSH THROUGH THE REGION LATE THIS AFTERNOON AND
EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF
THE FRONT WITH SOME STORMS POSSIBLY BECOMING SEVERE. WINDY
CONDITIONS WILL EXIST THIS AFTERNOON AS WELL. COOLER HIGH
PRESSURE WILL BUILD INTO THE AREA TONIGHT AND REMAIN IN CONTROL
THIS WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...

MAIN CONCERN IN THE NEAR TERM IS POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS ACCOMPANYING AN APPROACHING FRONTAL BOUNDARY. LATEST
WATER VAPOR IMAGERY SHOWING AN AMPLIFYING TROUGH OVER THE PLAINS
STATES WITH ONGOING CONVECTION OCCURRING OVER THE EASTERN OHIO
VALLEY.

LATEST MESOANALYSIS INDICATES A CONTINUING NORTHWARD SURGE OF LOW
TO MID 60S DEWPOINTS WITHIN THE WARM SECTOR OVER THE SOUTHEASTERN
STATES. STRONG MOISTURE FLUX WAS ALSO NOTED ACCOMPANIED BY A 50-60
KNOT LOW LEVEL JET ON THE KCAE VAD WIND PROFILE. LIFTED INDEX
VALUES ARE ALREADY AROUND -2 TO -3 IN THE CSRA WITH SEVERAL
COMPOSITE INDICES ALREADY SUPPORTIVE OF STRONG TO SEVERE STORMS IF
THEY WERE PRESENT. 0-6KM SHEAR VALUES ARE IN EXCESS OF 60 KNOTS
AND WILL INCREASE FURTHER THROUGH THE AFTERNOON. REASONABLE
CONFIDENCE THAT SEVERE WEATHER WILL OCCUR SOMEWHERE ACROSS THE
CAROLINAS SUPPORTED BY SEVERAL HI-RES WRF MODELS INDICATING A
LINE OF CONVECTION...OR LINE SEGMENTS...DEVELOPING THIS MORNING
JUST AHEAD OF THE APPROACHING FRONTAL BOUNDARY AND STRENGTHENING
THE STORMS THROUGH THE AFTERNOON AS THEY MOVE INTO THE FORECAST
AREA LATE MORNING AND EARLY AFTERNOON.

SPC HAS OUTLOOKED THE FORECAST AREA IN A SLIGHT RISK OF SEVERE
WEATHER WITH THE MAIN THREAT BEING DAMAGING WINDS WITH A CHANCE OF
TORNADOES AS WELL. THERE IS A POSSIBILITY THIS COULD BE A
SIGNIFICANT DAMAGING WIND EVENT AND WILL NEED TO BE MONITORED.
DESPITE THE SEVERE THUNDERSTORM RISK...WINDS WILL BE STRONG TODAY
DUE TO MIXING DOWN OF THE VERY STRONG LOW LEVEL WINDS AND
THEREFORE WILL BE ISSUING A LAKE WIND ADVISORY. THERE IS POTENTIAL
FOR A FEW WIND GUSTS TO APPROACH THE WIND ADVISORY CRITERIA OF 40
KNOTS BUT AM NOT CONFIDENT ENOUGH TO ISSUE THE WIND ADVISORY.

TEMPERATURES TODAY WILL BE TRICKY AS STRONG GRADIENT WINDS
OVERNIGHT HAVE KEPT THE BOUNDARY LAYER MIXED AND VERY WARM AND
CLOUDS WILL HAVE SOME IMPACT ON THE AMOUNT OF INSOLATION THAT CAN
TAKE PLACE. HAVE DECIDED TO BUMP UP MAX TEMPERATURES TODAY THOUGH
DUE TO THE WARM START AND ANY AMOUNT OF SUNSHINE WOULD BE ENOUGH
TO PUSH TEMPERATURES INTO THE MID AND UPPER 70S.

THE FRONT SHOULD PUSH THROUGH THE AREA BY 00Z WITH STORMS PUSHING
EAST OF THE FORECAST AREA BEING REPLACED BY CLEARING SKIES AND
BUILDING HIGH PRESSURE. WINDS WILL STAY UP THROUGH THE NIGHT AND
OVERNIGHT LOWS WILL RESULT FROM THE AMOUNT OF COLD ADVECTION THAT
CAN TAKE PLACE. FORECAST LOWS ARE EXPECTED TO FALL IN THE UPPER
30S TO LOWER 40S.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...

HIGH PRESSURE WILL BUILD OVER THE AREA ON SATURDAY WITH A DRY
AIRMASS IN PLACE PROVIDING MOSTLY CLEAR SKIES.  TEMPERATURES WILL
BE IN THE UPPER 50S TO AROUND 60 WITH A COOLER AIRMASS IN PLACE.
OVERNIGHT LOWS WILL BE IN THE UPPER 20S TO LOWER 30S SATURDAY
NIGHT. SUNDAY FEATURES SURFACE HIGH PRESSURE REMAINING OVER THE
FORECAST AREA WHILE AN UPPER DISTURBANCE WILL PASS BY TO THE
SOUTH. MODEL DATA SUGGESTS THAT THE BEST CHANCES FOR RAIN SUNDAY
AND SUNDAY NIGHT WILL REMAIN SOUTH OF THE FORECAST AREA BUT WILL
CONTINUE TO MENTION A SLIGHT CHANCE OF RAIN ACROSS THE SOUTHERN
HALF OF THE FORECAST AREA IN CASE THIS DISTURBANCE ENDS UP
SHIFTING A BIT FURTHER NORTH. A BLANKET OF HIGH CLOUDS WILL HAVE
AN IMPACT ON THE MAX TEMPERATURES SUNDAY ALONG WITH A PERSISTENT
NORTHERLY COMPONENT TO THE WIND...RESULTING IN HIGHS IN THE MID
50S. OVERNIGHT LOWS SUNDAY NIGHT SHOULD BE WARMER THAN SATURDAY
NIGHT WITH CLOUD COVER AND AIRMASS MODIFICATION.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...

LITTLE CHANGE MADE DURING THIS PERIOD. MODELS ARE IN GOOD
AGREEMENT THROUGH THE LONG TERM WITH SOME MINOR DIFFERENCES IN
TIMING AND INTENSITY...HOWEVER OVERALL PATTERN IS VERY SIMILAR.
WEAK DISTURBANCE ALONG WEAK FRONTAL BOUNDARY OVER THE NORTHERN
GULF WILL BEGIN TO MOVE NORTHWARD SUNDAY NIGHT AND MONDAY AS LOW
PRESSURE OVER THE SOUTHERN PLAINS DEEPENS AND MOVES EASTWARD. THIS
WILL PUSH A WEAK WARM FRONT THROUGH THE REGION ON TUESDAY WITH A
COLD FRONT APPROACHING THE FORECAST AREA WEDNESDAY. HIGH PRESSURE
ALONG WITH DRIER AIR WILL MOVE INTO THE REGION FOR WEDNESDAY NIGHT
AND THURSDAY. TEMPERATURES THROUGH THE LONG TERM WILL BE NEAR
NORMAL MONDAY THEN ABOVE NORMAL TUESDAY THROUGH THURSDAY.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...

INCREASING LOW LEVEL MOISTURE EXPECTED OVERNIGHT. ALSO WINDS
INCREASING. CIGS 3-4 KFT REST OF TONIGHT INTO FRIDAY MORNING.
4-5 KFT WINDS SOUTHWEST 40-50 KNOTS THIS MORNING INCREASE TO 60-65
KNOTS THIS AFTERNOON. SPC HAS SLIGHT RISK TODAY ENTIRE CWA. RUC
MODEL BY 15Z GIVES LI=-6, CAPE=1800 J/KG, SWEAT>325, TT>50, PW
1.4-1.5 INCHES. AND SHOULD BECOME MORE UNSTABLE AHEAD OF COLD
FRONT DURING THE AFTERNOON WITH LOW LEVEL WARM AIR ADVECTION
CONTINUING. THERE IS THE POTENTIAL FOR A SIGNIFICANT SEVERE
WEATHER EVENT DURING THE EARLY AND MIDDLE PART OF THE AFTERNOON.
BOWING ECHOES OR A LEWP OR POSSIBLY A SQUALL LINE COULD MOVE
THROUGH THE FORECAST AREA. GENERALLY, MAINLY VFR CONDITIONS UNTIL
LATE THIS MORNING...THEN MAINLY MVFR CIGS DUE TO MOISTURE
TRANSPORT TO THE REGION. IN THE AFTERNOON...IFR CONDITIONS ARE
LIKELY IN SHOWERS AND THUNDERSTORMS MAINLY EARLY TO MID AFTERNOON.
LOW LEVEL MIXING COULD BRING THE 60-65 KNOT WINDS TO THE SURFACE.
AFTER ABOUT 22Z...THE COLD FRONT SHOULD HAVE MOVED EAST TAKING THE
WEATHER WITH IT AND CONDITIONS ARE EXPECTED TO IMPROVE EXCEPT FOR
GUSTY SURFACE WINDS 15-25 KNOTS IN A STRONG PRESSURE GRADIENT WITH
THE SYSTEM. SKIES SHOULD CLEAR 02Z-04Z TIME FRAME THIS EVENING.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS ARE POSSIBLE
TUESDAY INTO WEDNESDAY AHEAD OF ANOTHER COLD FRONT.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 6 PM EST SATURDAY FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 6 PM EST SATURDAY FOR GAZ040-063>065-
     077.
&&

SYNOPSIS...HC
NEAR TERM...HC
SHORT TERM...HC
LONG TERM...HC
AVIATION...TTH
Hazardous weather outlook, Feb 24, 4:04 AM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
404 AM EST FRI FEB 24 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-250915-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
404 AM EST FRI FEB 24 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS MORNING
THROUGH THIS EVENING. POTENTIAL EXISTS FOR DAMAGING WIND GUSTS
AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 12:28 PM ESTSevere Thunderstorm WarningCAEAiken, Edgefield32 min
Feb 24, 1:01 PM ESTSevere Thunderstorm WarningCAEAiken, Calhoun, Lexington, Orangeburg, Richland29 min
Feb 24, 1:07 PM ESTTornado WarningCAECalhoun, Lexington31 min
Feb 24, 1:33 PM ESTAreal Flood AdvisoryCAEAiken, Lexington, Richland117 min
Feb 24, 1:33 PM ESTSevere Thunderstorm WarningCAECalhoun, Clarendon, Kershaw, Lee, Orangeburg, Richland and 1 more42 min
Feb 24, 1:43 PM ESTTornado WarningCAECalhoun, Clarendon, Sumter17 min
Feb 24, 2:59 PM ESTAreal Flood AdvisoryCAEAiken, Edgefield, Lexington, Saluda2 hr
Feb 24, 3:37 PM ESTAreal Flood AdvisoryCAEAiken, Lexington, Richland53 min
Feb 24, 5:16 PM ESTSpecial Weather StatementCAEClarendon29 min
Feb 24, 12:06 PM ESTSevere Thunderstorm WarningCAEMcDuffie24 min
Feb 24, 12:20 PM ESTSevere Thunderstorm WarningCAEColumbia25 min

Nearby

Lake Wind Advisories in South Carolina, 2012Lake Wind Advisories in Georgia, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.